# SDR DALA2023031501884

- Difficulty date: March 11, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 57,057 hours, 29,467 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3125, SMOKE FUMES IN CABIN OF A/C WITH ONLY APU RUNNING. CORRECTIVE ACTION: PERFORMED DECONTAMINATE THE ECS WHEN THE APU IS INOP REVERSE FLOW. (LP 9895734)
